# SDR FDEA201808292240

- Difficulty date: August 29, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N6106U56
- Condition: Corroded
- Location: R4 Door
- Component: Door, Boeing
- Component part number: 146N61004
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS CORROSION ON DOOR 4R LOWER GATE LOWER EDGE. REMOVED CORROSION ON DOOR 4R LOWER GATE AND FOUND TO BE OUT OF LIMITS IAW SRM 52-10-02. REPLACED DOOR GATE IAW AMM 52-11-38.
